# SDR DHL20070950D

- Difficulty date: June 30, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FILLET AREA STR 18 A CRACKED AT FS 948.  VERIFIED CRACK WITH HFEC INSP.  REMOVED FASTENERS PER SRM 51-30-2.  FABRICATED REPAIR PER DRWNG DHL-MIA 00-00022H.  STOP DRILLED END OF CRACK PER SRM 51-10-1.  APPLIED PRIMER PER SRM 51-10-2.  INSTALLED REPAIR PER DWNG DHL-MIA 00-000-22H & BOEING 65C27166.
